# SDR U2RA2024012300001

- Difficulty date: January 22, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 112,633 hours, 17,046 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 2242101563
- Part serial: 1903118
- Condition: Dented
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SUSTAINED DAMAGE TO #4 ENGINE NOSE COWL DURING GROUND HANDLING.  ACCOMPLISHED TEMPORARY REPAIR TO NOSE COWL PER FVCI EO 24009-1.  THIS IS A TEMPORARY REPAIR AND WILL REQUIRED PERMANENT REPAIR OR COWL REPLACEMENT.
